# SDR AU980540

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 3250 · Landing Gear Steering System
- Part: Link
- Part number: 50420101
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE WHEEL STEERING LINK BROKEN.
